# SDR CA140825007

- Difficulty date: August 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 31A
- Aircraft time: 6,230 hours
- Engine: Garrtt TFE73123B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2607003455
- Condition: Leaking
- Location: Hyd System
- Part time: 6,505 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LINE HAD CHAFFED THROUGH AT TWO SPOTS. A PINHOLE LEAK DEVELOPED WHERE IT CHAFFED ON THE EMERGENCY PRESSURIZATION UPPER CHECK VALVE COUPLING.
